New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tsitodawg
Veteran Member


Date Joined Sep 2006
Total Posts : 845
   Posted 10/15/2008 5:28 PM (GMT -6)   
.

Post Edited (tsitodawg) : 11/15/2011 5:04:38 AM (GMT-7)


Azstrait
Regular Member


Date Joined Dec 2005
Total Posts : 259
   Posted 10/16/2008 8:16 AM (GMT -6)   
I have had nausea from time to time, very low appetite , mild muscle aches and fatigue..I am due for my 3rd dose this Friday..I didnt start feeling more fatigue until after the 2nd dose..
42 yrs, diagnosed Crohn's 1988, 2 bowel resections, 1 strictureplasty, 1 botched exploratory surgery, 1 emergency surgery for ruptured ulcer, Remicade every 8 wks, Immuran 100 mg, Protonix


ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 10/16/2008 11:14 AM (GMT -6)   
The only side effects I had was a white injection site whelt and more frequent upper respiratory infections.

Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 21, 2017 8:17 AM (GMT -6)
There are a total of 2,871,196 posts in 315,082 threads.
View Active Threads


Who's Online
This forum has 156592 registered members. Please welcome our newest member, WPORTER2.
435 Guest(s), 19 Registered Member(s) are currently online.  Details
Kirky98, Froggy88, kyzerwb, bobke, Maddiesadie, Gemlin, Kat1000, RandyJoe, tonyaraven, WendyT, eeagle, Northernelf, Terry's Cellar, InTheShop, Supportive Daughter, hpymomof3, UCdee, 1039smooth, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer